I Ran Out Of My Lisinopril Can That Cause Feet Swelling

1 Reply Updated



Conversation Starter

Donna Says:
via mobile

I have been out of lisinopril for a couple of weeks, and have noticed my feet are swelling up, and was wondering if not taking it could cause the swelling.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Donna! How are you? I'm sorry about the problem you're having.

Suddenly stopping such a medication can cause rebound effects, which may include dangerously elevated blood pressure, heart rate, and peripheral edema as you're experiencing, all of which could lead to heart attack, stroke or congestive heart failure.

You need to see your doctor to have this checked out, as soon as possible, and in the future, be careful not to run out of your medication. You should always keep a supply on hand and make sure to pick up a refill, before running out.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Can Lisinopril be the cause of my leg weakness
Have been taking lisinopril, 1st was 10mg, then increased to 20Mg, and last year decreased to 10mg. Mid last year diagno... 1 reply
can lyrica cause swelling in feet and legs
Experiencing horrible swelling now in both legs feet and toes. Was on 100 mg of Lyrica. About a month ago I was put on 1... 1 reply
Out Of Metoprolol Tarta Can I Take Lisinopril
i am out of my blood pressure med can i takelisinopril hctz ## Although these two medications are both used for high blo... 7 replies
Can Neurontin cause swelling of the eyes and face?
I stopped taking my Neurontin after having what I think is an allergic reaction to the med. I was started on 100mg once ... 1 reply
can suboxone 8mg 2mg film cause swelling of the legs
I want to know if the Suboxone film 8 milligram - 2 milligram can cause your feet and legs to swell up after taking B me... 3 replies
can i take co aleva with axomxcicilin because my throat swelling too
I have allergic reaction and the doctor prescribed me of co aleva Ebastine bethassone and now i developed sore throat ca...
Encorate crono with fresium can cause swelling of legs
Hello, my mother has some nuerology problems and the doctor prescribed her encorate crono 250 twice a day and frisium 10...
losartan side effects can it cause severe sweating indegestion and swelling of fingers
Since taking losartan 50mg for 3weeks I've had terrible sweating swelling of fingers and some days feel my face is r... 1 reply
Can Pantoprazole Cause Swelling
My feet and legs/stomach are very swollen. The only thing new is the pantoprazole. Could it cause the swelling or do I h... 4 replies
can chantix cause joint pain and swelling
I STOPPED SMOKING ON 3/22/2016. NOW I HAVE SEVERE PAIN IN MY LEGS AND ARMS. THEY FEEL LIKE A TIGHT RUBBER BAND. I cant t... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 June 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA